Article

High order linear initial-value problems and Schauder bases

  • E. Castro /
  • D. Gámez /
  • A. I. Garralda Guillem /
  • M. Ruiz Galán
Journal ar
Applied Mathematical Modelling
  • Volumen: 31
  • Número: 12
  • Fecha: 01 December 2007
  • Páginas: 2629-2638
  • ISSN: 0307904X
  • Source Type: Journal
  • DOI: 10.1016/j.apm.2006.10.013
  • Document Type: Article
In this paper we approximate the solution of a linear initial-value problem, making use of a Schauder basis for certain Banach space associated with such a differential problem. In addition, we apply that results in order to calculate numerically the response from a structure modelled by a three degree-of-freedom mass-damper-spring system. © 2006 Elsevier Inc. All rights reserved.

Author keywords

    Indexed keywords

      Funding details